# SDR HEED064613

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 230065535101
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 4,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLARE MISSING.  REPLACED PART.
